Canonical toric Fano threefolds

Kasprzyk, Alexander M. (2010) Canonical toric Fano threefolds. Canadian Journal of Mathematics, 62 (6). pp. 1293-1309. ISSN 1496-4279

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (238kB) | Preview


An inductive approach to classifying toric Fano varieties is given. As an application of this technique, we present a classification of the toric Fano threefolds with at worst canonical singularities. Up to isomorphism, there are 674,688 such varieties.

Item Type: Article
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number:
Related URLs:
Depositing User: Kasprzyk, Dr Alexander
Date Deposited: 12 Nov 2015 12:58
Last Modified: 12 Oct 2017 19:49

Actions (Archive Staff Only)

Edit View Edit View